RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Upr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Upr., 2010, Issue 3, Pages 17–25 (Mi pu28)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical problems of control theory

Solution of the generalized johnson problem with constraints on the schedule and time of the machine. Part 1. Exact solution methods

Yu. A. Zak

European Centre for Mechatronics Reutershagweg

Abstract: The problem of finding an optimal permutation which determines the sequence of a set of tasks in a fixed and equal for all tasks sequence of execution of certain works on different machines, is generalized to the case when the restrictions on the start and end time both for execution of individual tasks, and the time of equipment work are set. The properties of admissible and optimal sequence of tasks are studied. The formulas for calculating the lower limit of the total length of the schedule are presented. Exact and approximate methods for solving the problem are developed.

Keywords: flow-shop problem, optimal schedule, the sequence of assignments, restrictions on the start and end time.

Full text: PDF file (913 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.8

Citation: Yu. A. Zak, “Solution of the generalized johnson problem with constraints on the schedule and time of the machine. Part 1. Exact solution methods”, Probl. Upr., 2010, no. 3, 17–25

Citation in format AMSBIB
\Bibitem{Zak10}
\by Yu.~A.~Zak
\paper Solution of the generalized johnson problem with constraints on the schedule and time of the machine. Part~1. Exact solution methods
\jour Probl. Upr.
\yr 2010
\issue 3
\pages 17--25
\mathnet{http://mi.mathnet.ru/pu28}


Linking options:
  • http://mi.mathnet.ru/eng/pu28
  • http://mi.mathnet.ru/eng/pu/v3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Yu. A. Zak, “Reshenie obobschennoi zadachi Dzhonsona s ogranicheniyami na sroki vypolneniya zadanii i vremena raboty mashin. Ch. 2. Priblizhennye metody resheniya”, Probl. upravl., 4 (2010), 12–19  mathnet
    2. Yu. A. Zak, “Postroenie raspisanii vypolneniya zadanii dlya parallelno rabotayuschikh sistem mashin i potochnykh linii”, Probl. upravl., 6 (2013), 62–70  mathnet
  • Проблемы управления
    Number of views:
    This page:685
    Full text:159
    References:29
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018